# SDR DL72S954252

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 731414
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A-SYS HYD FAILURE AFTER GEAR SELECTED UP.  A-SYS QTY WAS  FLUX AT THE ZERO MARK.  FOUND LT MLG DOOR ACTUATOR CRACKED.  REPLACED SAME, OPERATION NORMAL.
